MAUDE Adverse Event Report: HALYARD HEALTH MICROCUFF ENDOTRACHEAL TUBE FOR PEDIATRICS, 3.5 MM, ORAL/NASAL MAGILL; VAP MICROCUFF ENDOTRACHEAL TUBES

HALYARD HEALTH MICROCUFF ENDOTRACHEAL TUBE FOR PEDIATRICS, 3.5 MM, ORAL/NASAL MAGILL; VAP MICROCUFF ENDOTRACHEAL TUBES
Model Number 35112
Medical Device Problem Code Air Leak (1008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.A review of the device history record is not possible, as a valid lot number was not provided.All information reasonably known as of 14 jun 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
It was reported that the cuff pressure dropped over time.The cuff required re-inflation several times each shift.The hospital is using new ventilator machines that alarm when an air leak is detected.Per additional information received 8 jun 2018, the nurse reports the risk of injury to the patient is low, as the ventilator alarm ensures that the nurses know when to re-inflate the cuff.
 
Additional Manufacturer Narrative
One used sample was returned for evaluation.All areas were inspected for abnormalities.The inflation line and insertion area appeared to have adhesive residue, and the inflation valve did not exhibit any defect.The white plunger was in placed and actuated when pushed down.The balloon cuff bonding area appeared secured.When the cuff was fully inflated with air, no leakages were observed.The complaint could not be confirmed, and no root cause for the reported issue could be determined.All information reasonably known as of 11 sep 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a avanos medical inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.All information reasonably known as of 28 jun 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a halyard health product is defective or caused serious injury.

Brand Name
MICROCUFF ENDOTRACHEAL TUBE FOR PEDIATRICS, 3.5 MM, ORAL/NASAL MAGILL
Common Device Name
VAP MICROCUFF ENDOTRACHEAL TUBES
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key7609309
Report Number3011270181-2018-00018
Device Sequence Number18862915
Product Code BTR
UDI-Device Identifier10680651351125
UDI-Public10680651351125
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K080821
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Model Number35112
Device Catalogue Number991035112
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/07/2018
Supplement Date Received by Manufacturer06/18/2018
09/10/2018
Initial Report FDA Received Date06/18/2018
Supplement Report FDA Received Date07/01/2018
09/12/2018
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN VENTILATOR MACHINE
Patient Weight8